| Catalog Number |
195-100 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The consumer reported a false negative result with the binaxnow¿ covid-19 antigen self test performed on (b)(6) 2021.On (b)(6) 2021, pcr confirmation testings generated positive result.Consumer confirmed she was symptomatic.No additional patient information, including treatment and outcome, was provided.
Additional Manufacturer Narrative
The investigation is still in progress.A supplemental report will be provided after completion.
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 139811h with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-200 / lot 139811h and test base part number 195-430h / lot 135690.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 139811h showed that the complaint rate is(b)(4).In conclusion, abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue; however, it could possibly be related to issues including the home test user performance or interpretation of the result.